# SDR 3EJA2025011301124

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N857JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605608
- Aircraft time: 9,454 hours, 6,370 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE PITCH TRIM WOULD NOT GO FORWARD ENOUGH RESULTING IN IN THE AP PITCH TRIM MESSAGE. WHEN WE LEVELED AT 40000, THE PLANE WOULD CONTINUED DRIFTING UP ON AUTOPILOT. DISCONNECTED THE AUTOPILOT WHICH REQUIRED CONSIDERABLE FORWARD PRESSURE TO HOLD ALTITUDE. TEN MINUTES PRIOR TO LANDING, FELT A POP AND THE CONTROLS RETURNED TO NORMAL. MAINTENANCE ACTION: CLEANED AND INSPECTED ELEVATOR AND RUDDER AP SERVO CABLES, NO DISCREPANCIES NOTED. LUBRICATED ELEVATOR AND RUDDER SERVO CABLES, OPS CHECKED GOOD. ALL WORK DONE REF. 560XL AMM 21-11-01. NO PARTS REPLACED
